Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 7, NWS Green Bay, WI

April 20, 20206 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 20, 2020, 7:37 PM CDT for 6 counties in Wisconsin. It was in force for 56 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2020, 7:37 PM CDT (00:37 UTC)
Expired
Apr 20, 2020, 8:33 PM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 26 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 7:37 PM CDTTSTM WND GST 501 E Larsen, WIPEA SIZE HAIL AS WELL
Apr 20, 7:41 PM CDTHAIL 0.253 W Neenah, WI
Apr 20, 7:44 PM CDTTSTM WND DMGHobart, WI1 TREE DOWN IN HOBART. TIME ESTIMATED BY RADAR.
Apr 20, 7:47 PM CDTTSTM WND DMG2 Se Briarton, WISIX POWER POLES SNAPPED AND WIRES DOWN IN THE TOWN OF CICERO. TIME ESTIMATED BY RADAR.
Apr 20, 7:47 PM CDTTSTM WND DMG2 Ssw Oshkosh, WITREE AND WIRES DOWN IN NEKIMI. TIME ESTIMATED BY RADAR.
Apr 20, 7:52 PM CDTTSTM WND DMGGreen Bay, WITREE FELL ON HOUSE ON MARYDALE DR IN HOWARD.
Apr 20, 7:55 PM CDTTSTM WND DMGGreen Bay, WI1 TREE DOWN IN GREEN BAY. TIME ESTIMATED BY RADAR.
Apr 20, 7:55 PM CDTTSTM WND GST 47Ashwaubenon, WIASOS STATION KGRB AUSTIN INTERNATIONAL AIRPORT. PEA SIZE HAIL WAS ALSO OBSERVED.
Apr 20, 7:58 PM CDTTSTM WND DMGWrightstown, WIDOWNED SPRUCE TREE ACROSS ROAD ON MAIN ST. DOWNED POWERLINES AS WELL. MEASURED 53 MPH WIND GUST.
Apr 20, 8:10 PM CDTHAIL 0.25Langes Corners, WI
Apr 20, 8:38 PM CDTTSTM WND GST 44Manitowoc, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS53 KGRB 210037
SVRGRB
WIC009-015-061-071-087-139-210145-
/O.NEW.KGRB.SV.W.0007.200421T0037Z-200421T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
737 PM CDT Mon Apr 20 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Brown County in northeastern Wisconsin...
  Kewaunee County in northeastern Wisconsin...
  Calumet County in east central Wisconsin...
  Winnebago County in east central Wisconsin...
  Eastern Outagamie County in northeastern Wisconsin...
  Manitowoc County in east central Wisconsin...

* Until 845 PM CDT.

* At 736 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Black Creek to Appleton to near
  Rush Lake, moving east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Appleton, Menasha, Little Chute, Kimberly and Darboy around 740 PM 
  CDT.
  Kaukauna and High Cliff State Park around 745 PM CDT.
  Green Bay, Brillion and Bellevue Town around 755 PM CDT.
  Central Lake Winnebago around 805 PM CDT.
  Luxemburg around 810 PM CDT.
  St Anna around 815 PM CDT.
  Kewaunee and Two Creeks around 820 PM CDT.
  St. Nazianz and Camp Rokilio Scout Camp around 825 PM CDT.

Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Curran, Wayside, Gregorville, Rankin, Rose
Lawn, Freedom, Newtonberg and Harbor Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4397 8889 4426 8853 4459 8847 4459 8825
      4468 8825 4468 8793 4463 8792 4468 8782
      4467 8732 4454 8741 4433 8748 4418 8746
      4407 8760 4390 8769 4389 8816 4394 8816
      4394 8840 4389 8841 4390 8888
TIME...MOT...LOC 0036Z 273DEG 52KT 4454 8837 4427 8843 4395 8885 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
621 
WWUS53 KGRB 210105
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
805 PM CDT Mon Apr 20 2020

WIC087-139-210115-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Winnebago WI-Outagamie WI-
805 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO AND EASTERN
OUTAGAMIE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4389 8816 4394 8816 4394 8840 4405 8840
      4425 8819 4459 8818 4459 8824 4468 8825
      4468 8793 4463 8792 4468 8781 4467 8732
      4454 8741 4433 8748 4418 8746 4407 8760
      4390 8769
TIME...MOT...LOC 0105Z 273DEG 52KT 4452 8784 4425 8790 4393 8833 

$$

WIC009-015-061-071-210145-
/O.CON.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Calumet WI-Manitowoc WI-
805 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR BROWN...KEWAUNEE...CALUMET AND MANITOWOC COUNTIES...

At 805 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Bellevue Town to 7 miles
southwest of Denmark to near Southern Lake Winnebago, moving east at
60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Denmark around 810 PM CDT.
  Chilton and Luxemburg around 815 PM CDT.
  Two Creeks around 820 PM CDT.
  Kewaunee, Algoma, St. Nazianz and Camp Rokilio Scout Camp around 
  825 PM CDT.
  Cleveland around 830 PM CDT.

Other locations impacted by these severe thunderstorms include
Curran, Wayside, Gregorville, Rankin, Newtonberg, Howard, St John,
Shirley, Potter and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4389 8816 4394 8816 4394 8840 4405 8840
      4425 8819 4459 8818 4459 8824 4468 8825
      4468 8793 4463 8792 4468 8781 4467 8732
      4454 8741 4433 8748 4418 8746 4407 8760
      4390 8769
TIME...MOT...LOC 0105Z 273DEG 52KT 4452 8784 4425 8790 4393 8833 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
657 
WWUS53 KGRB 210123
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
823 PM CDT Mon Apr 20 2020

WIC015-210133-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Calumet WI-
823 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR CALUMET COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
      4468 8781 4467 8732 4454 8741 4433 8748
      4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0123Z 288DEG 46KT 4432 8760 4405 8766 4373 8809 

$$

WIC009-061-071-210145-
/O.CON.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Manitowoc WI-
823 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN BROWN...KEWAUNEE AND MANITOWOC COUNTIES...

At 823 PM CDT, severe thunderstorms were located along a line
extending from near Two Creeks to near Manitowoc to near Plymouth,
moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Green Bay, Manitowoc, Kewaunee, Bay Shore Park, Algoma, Luxemburg,
Denmark, Cleveland, Valders and St. Nazianz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
      4468 8781 4467 8732 4454 8741 4433 8748
      4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0123Z 288DEG 46KT 4432 8760 4405 8766 4373 8809 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
274 
WWUS53 KGRB 210133
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
833 PM CDT Mon Apr 20 2020

WIC009-061-071-210143-
/O.CAN.KGRB.SV.W.0007.000000T0000Z-200421T0145Z/
Brown WI-Kewaunee WI-Manitowoc WI-
833 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWN...KEWAUNEE AND
MANITOWOC COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4421 8792 4448 8798 4468 8793 4463 8793
      4468 8781 4467 8732 4454 8741 4433 8748
      4418 8746 4407 8760 4390 8769 4389 8802
TIME...MOT...LOC 0130Z 273DEG 52KT 4431 8745 4404 8751 4372 8794 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:07 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 20, 6:07 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
607 PM CDT Mon Apr 20 2020

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 410 PM CDT Mon Apr 20 2020

Main forecast concern is the potential for showers and thunderstorms
through this evening.

This evening through tonight...A cold front was moving across the
area this afternoon producing strong gusty winds up to 50 mph and
light rain showers along the front. Light rain showers, and even a
mix of rain and snow showers over far north-central Wisconsin, were
also trailing behind the front. Mid-level lapse rates of 7 to 8
degrees C/km were sliding across northeast Wisconsin this afternoon
as 250 J/kg MUCAPE began to move into central Wisconsin. The steep
lapse rates and increasing MUCAPE, in concert with the cold front,
will keep thunderstorm chances in central and east-central Wisconsin
through this evening. Southwest winds ahead of the front will turn
west this evening then veer northwest before midnight. Although high
pressure will build into the region late this evening behind the
front allowing skies to clear, an upper-level jet max will remain
overhead. The pressure gradient associated with this jet's northwest
flow will tighten over the Upper Mississippi Valley tonight,
resulting in breezy surface winds.

Tuesday...As the upper-level jet max shifts over the forecast area
Tuesday morning, the pressure gradient will continue to tighten.
Forecast soundings indicate mixing up to 800mb could occur
throughout Tuesday resulting in gusty surface winds with gusts up to
35 mph. Since the surface high pressure system will shift over the
forecast area into Tuesday, very dry conditions are expected with
dew points dropping to the single digits across north-central and
central Wisconsin by Tuesday afternoon. Relative humidity values
could drop to critical values for fire weather. However, the gusty
surface winds will begin to decrease into Tuesday afternoon when the
lower dew points develop. Towards the end of this forecast period, a
cold front will slide into the Upper Mississippi Valley causing
clouds to increase across the forecast area Tuesday evening.

.LONG TERM...Tuesday Night Through Monday
Issued at 410 PM CDT Mon Apr 20 2020

Northwest flow will bring a few weak systems across the area
through the end of the week, then larger system possible
toward/into the weekend. Temperatures through the period look to
be near or below normal.

Tuesday night and Wednesday...weak low pressure will track from
North Dakota into northeast Iowa Wednesday afternoon. Surface warm
front will lift into southwest Wisconsin ahead of the low, with
light precip activity at times along and north of the boundary
expected Tuesday night into Wednesday. Weak WAA, a weak shortwave
and the RRQ of an upper jet will provide the main forcing, but it
will be weak so only light amounts are expected. P-type will be a
little tricky Tuesday night and early Wednesday morning as above
freezing warm nose between 2000-5000ft could change the rain/snow
to a little sleet or freezing rain. Snow accumulations look to be
around a half inch or less with little to no icing. Will continue
to mention the potential for some slippery roads, especially
across the north, in the HWO. The light precip looks to change
over to rain as the boundary layer warms up Wednesday morning.
Prospects for thunder still look very low with little to no
instability to work with and only marginal lapse rates.

Thursday into Friday...weak high pressure builds into the western
Great Lakes on Thursday, providing mainly dry weather. A weak
shortwave will approach Thursday night, bringing a slight chance
of a rain or snow shower. Then an upper trough and weak shortwave
cross over the Great Lakes on Friday, bringing low chances for
precip to the area. Should mainly be rain, but a little snow could
mix in across northern WI at night.

This weekend...models trending toward a large system tracking into
the Great Lakes. Still time to see how models behave/trend with
this system. The system does not have a lot of cold to work with,
so snow potential looks iffy at this point. Could be a wind
producer, with possible lakeshore flood issues on the bay if a
persistent northeast wind sets up.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 606 PM CDT Mon Apr 20 2020

Scattered showers and isolated thunderstorms will end
from west to east this evening as a cold front moves across the
area. Surface wind gusts to 40 kts are possible with some of the
activity. Skies should clear later tonight as drier air arrives
from the northwest.

Decent flying weather is expected Tuesday, with mostly clear
skies and excellent visibility. Northwest winds could gust to 30
kts at times, especially before early afternoon.

CLouds will increase Tuesday night as another frontal system
approaches. MVFR ceilings and rain and snow showers are expected
after midnight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Hykin
LONG TERM......Bersch
AVIATION.......RDM
Hazardous weather outlook, Apr 20, 3:17 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
317 PM CDT Mon Apr 20 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
317 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a chance of thunderstorms through early this evening,
mainly for central and east-central Wisconsin. Gusty winds and
small hail are possible in the strongest storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Light snow is possible Tuesday night into Wednesday morning and
could create a few slippery spots on roads.

There is a slight chance of thunderstorms Wednesday afternoon and
evening. The storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation will not be needed this evening or
tonight.

LMZ521-522-541>543-212030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
317 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Conditions hazardous to small craft are expected tonight. A few
gale force gusts around 35 knots possible in the waters adjacent
to the northern Door Peninsula late tonight into Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Conditions hazardous to small craft will persist into early
Tuesday afternoon.

Hykin/Bersch

In the hours before

Local storm report, Apr 20, 6:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     NON-TSTM WND GST MARSHFIELD              44.66N 90.16W
04/20/2020  M45 MPH          WOOD               WI   ASOS

            ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.

&&

KURIMSKI
Local storm report, Apr 20, 6:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
632 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     NON-TSTM WND GST MARSHFIELD              44.66N 90.16W
04/20/2020  M49.00 MPH       WOOD               WI   ASOS

            ASOS STATION KMFI MARSHFIELD MUNICIPAL AIRPORT.

0618 PM     NON-TSTM WND GST WAUSAU                  44.96N 89.63W
04/20/2020  M43.00 MPH       MARATHON           WI   ASOS

            ASOS STATION KAUW WAUSAU DOWNTOWN AIRPORT.

0626 PM     NON-TSTM WND GST MOSINEE                 44.78N 89.69W
04/20/2020  M58.00 MPH       MARATHON           WI   AWOS

            AWOS STATION KCWA CENTRAL WISCONSIN AIRPORT.

&&

KURIMSKI
Special weather statement, Apr 20, 6:36 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
636 PM CDT Mon Apr 20 2020

WIZ020-030-031-035>039-045-048-074-210030-
Southern Oconto County WI-Waupaca WI-Shawano WI-Outagamie WI-
Winnebago WI-Wood WI-Waushara WI-Marathon WI-Portage WI-Brown WI-
Menominee WI-
636 PM CDT Mon Apr 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOOD...NORTHWESTERN
BROWN...PORTAGE...SOUTHEASTERN MARATHON...SOUTHWESTERN MENOMINEE...
NORTHWESTERN WINNEBAGO...WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES UNTIL 730 PM CDT...

At 633 PM CDT, Doppler radar was tracking a line of strong showers
and isolated thunderstorms along a line extending from 9 miles north
of Wittenberg to near Necedah. Movement was southeast at 55 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible.  Wind
gusts in excess of 50 mph have been measured with these showers.

Strong showers will be near...
  Shawano and Embarrass around 705 PM CDT.
  Navarino Wildlife Area around 710 PM CDT.
  Pulaski around 725 PM CDT.

Other locations impacted by these showers include Butte Des Morts,
Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner, Whitcomb,
Zittau and Harbor Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4398 8889 4398 8960 4425 8960 4425 9002
      4503 8920 4503 8904 4465 8796 4390 8881
      4390 8889
TIME...MOT...LOC 2333Z 300DEG 46KT 4495 8909 4408 9008

Kurimski
Local storm report, Apr 20, 7:08 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     PLOVER                  44.45N 89.53W
04/20/2020                   PORTAGE            WI   TRAINED SPOTTER

            A FEW TREES DOWN NEAR PRAIRIE DRIVE AND HIGHWAY 54.

&&

RICHM
Local storm report, Apr 20, 7:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             KRAKOW                  44.75N 88.25W
04/20/2020  E0.25 INCH       SHAWANO            WI   TRAINED SPOTTER

            HAIL IS COVERING THE GROUND

&&

RICHM
Local storm report, Apr 20, 7:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
732 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             OCONTO                  44.88N 87.88W
04/20/2020  E0.25 INCH       OCONTO             WI   TRAINED SPOTTER

            HAIL IS COVERING THE GROUND

&&

RICHM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:21 PM CDTSpecial Marine WarningGRB54 min
Apr 20, 7:50 PM CDTSpecial Marine WarningGRB85 min
Apr 20, 8:25 PM CDTSpecial Weather StatementGRBMarinette, Menominee, Shawano65 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.